# SDR HEEA063334

- Difficulty date: August 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N10761
- Make and model: Bell 206L-1
- Aircraft serial: 45381
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Horizon
- Part number: 500DCBELL5
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HORIZONTAL GYRO UNRELIABLE.
